Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 20, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 9, 2016, 8:09 PM CDT for Divide County, Williams County, North Dakota. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2016, 8:09 PM CDT (01:09 UTC)
- Expired
- Jun 9, 2016, 9:15 PM CDT
- In force
- 66 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Divide County, ND, Williams County, ND
The radar
The Minot AFB radar (KMBX), 195 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 9:06 PM CDT | TSTM WND GST 70 | Tioga, ND | NICKEL SIZE HAIL ACCOMPANIED ESTIMATED WINDS OF 60 TO 70 MPH |
| Jun 9, 9:17 PM CDT | HAIL 1 | Tioga, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 7:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 1.2 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 570 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 1882 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
147
WUUS53 KBIS 100109
SVRBIS
NDC023-105-100215-
/O.NEW.KBIS.SV.W.0020.160610T0109Z-160610T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
809 PM CDT THU JUN 9 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WILLIAMS COUNTY IN NORTHWESTERN NORTH DAKOTA...
SOUTHEASTERN DIVIDE COUNTY IN NORTHWESTERN NORTH DAKOTA...
* UNTIL 915 PM CDT
* AT 808 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BONETRAIL...OR 22 MILES NORTH OF WILLISTON...MOVING EAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
ALAMO AROUND 835 PM CDT.
WILDROSE AROUND 855 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
BLACKTAIL LAKE...CORINTH...APPAM...MCGREGOR...HANKS...ZAHL AND
HAMLET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4857 10404 4880 10307 4862 10289 4839 10289
4823 10404
TIME...MOT...LOC 0108Z 255DEG 33KT 4846 10380
HAIL...1.50IN
WIND...60MPH
$$
MATHEWS2 follow-up statements
878
WWUS53 KBIS 100128
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
828 PM CDT THU JUN 9 2016
NDC023-105-100215-
/O.CON.KBIS.SV.W.0020.000000T0000Z-160610T0215Z/
WILLIAMS ND-DIVIDE ND-
828 PM CDT THU JUN 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN WILLIAMS AND SOUTHEASTERN DIVIDE COUNTIES...
AT 827 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF ALAMO...OR 24 MILES NORTH OF WILLISTON...MOVING EAST AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
TIOGA...WILDROSE...ALAMO...HAMLET...BLACKTAIL LAKE...CORINTH...
APPAM...MCGREGOR...HANKS AND ZAHL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4860 10386 4880 10307 4862 10289 4839 10289
4827 10379
TIME...MOT...LOC 0127Z 255DEG 33KT 4851 10354
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
MATHEWS278
WWUS53 KBIS 100149
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
849 PM CDT THU JUN 9 2016
NDC023-100156-
/O.CAN.KBIS.SV.W.0020.000000T0000Z-160610T0215Z/
DIVIDE ND-
849 PM CDT THU JUN 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DIVIDE COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
NORTHWESTERN NORTH DAKOTA.
LAT...LON 4863 10290 4862 10289 4839 10289 4830 10357
4863 10348
TIME...MOT...LOC 0146Z 273DEG 33KT 4842 10325
$$
NDC105-100215-
/O.CON.KBIS.SV.W.0020.000000T0000Z-160610T0215Z/
WILLIAMS ND-
849 PM CDT THU JUN 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHEASTERN WILLIAMS COUNTY...
AT 846 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF RAY...OR 24 MILES NORTHEAST OF WILLISTON...MOVING EAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
TIOGA...WILDROSE...ALAMO...HAMLET...MCGREGOR AND CORINTH.
THERE IS ALSO A TORNADO WARNING IN EFFECT FOR NORTHEASTERN WILLIAMS
COUNTY UNTIL 915 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4863 10290 4862 10289 4839 10289 4830 10357
4863 10348
TIME...MOT...LOC 0146Z 273DEG 33KT 4842 10325
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$
MATHEWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 8:03 PM CDT, 6 minutes earlier.
Area forecast discussion, Jun 9, 8:03 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION National Weather Service Bismarck ND 803 PM CDT THU JUN 9 2016 .UPDATE... Issued at 803 PM CDT Thu Jun 9 2016 Quick update to accommodate a recently-issued severe thunderstorm watch for western and parts of central ND, which is valid through 08 UTC, per collaboration with SPC. We also increased PoPs across much of western and central ND through 09 UTC based on the recent trends in radar imagery, which show increasing storm coverage as forcing attendant to a shortwave trough approaches western ND. UPDATE Issued at 604 PM CDT Thu Jun 9 2016 Only minor changes were made to the forecast with this update. We did spread the chance of thunderstorms eastward a bit more quickly than earlier advertised given radar trends. The severe storms that moved out of northwest and into north central ND are still within an axis of MLCAPE of 2000+ J/kg given surface temperatures in the 90s and dewpoints in the lower 60s F in their inflow region. Very recent radar trends have shown a decreasing trend to those storms, though, which is likely because they are outpacing the stronger deep-layer shear that exists further west. That may marginalize the severe threat with the batch of storms northwest of Minot as of 23 UTC. Meanwhile, convection in southwest ND is high-based in an environment characterized by 40+ F temperature-dewpoint spreads and weak shear as of late afternoon, so we only expect a gusty wind threat with that activity for the next few hours. We are watching storms in MT closely (including one particularly long-lived supercell approaching Jordan as as of 23 UTC). Simple extrapolation of that activity brings it to the ND border by mid evening. If it reaches ND before the boundary layer is able to cool sufficiently for increasing capping to take hold, then there could be a more organized severe threat, particularly over west central and northwest ND. && .SHORT TERM...(This evening through Friday) Issued at 205 PM CDT Thu Jun 9 2016 The expectation of severe thunderstorms west through north central this evening and tonight highlights the short term period. Latest water vapor imagery shows an upper low circulating just off of Vancouver Island with a downstream southwest flow into North Dakota. Shortwaves peeling off from the main low and through the northern Rockies continue to produce thunderstorms in central Montana. The upper level low will meander and head into Washington state Friday before ejecting northeast through southern Canada over the weekend. This slow movement and trajectory keeps western and central ND in a favored area for periodic thunderstorms. The next shortwave to affect western and central ND is seen over western Montana into central Idaho. An associated surface cold front will advance from southern and eastern Montana into North Dakota tonight. Nsharp soundings continue to show high based thunderstorms around 8kft to 10kft west and north central with the primary threat of damaging winds. Dewpoints have been dropping across the west as mixing aloft with drier air ensues. Beach for example went from a 61f dewpoint to 48f dewpoint. Mixed layer cape should be decreasing as a result. Dcape values of around 1500 j/kg across the west late this afternoon and evening indicative of strong downdraft/damaging wind potential. Lcl heights will likely be a bit lower across north central ND as Minot sounding shows dewpoints in the lower 60s holding on through the evening. May see cloud bases around 5kft with an increased depth in cape values. The combination of surface-1km shear of around 25kt, sfc-1km and sfc-3km relative helicity of 189 and 223 meters squared/second squared may provide a brief window of tornado opportunity. The latest HRRR composite reflectivity shows the strongest cells moving across north central between 03z-06z which is coincident with the forecast sounding parameters mentioned above. Thus, damaging winds, large hail, and a possible tornado will be monitored north central early tonight. Convection will taper off from west to east after midnight. .LONG TERM...(Friday night through Thursday) Issued at 205 PM CDT Thu Jun 9 2016 Brief transitory ridging occurs Friday after the passage of Thursday nights shortwave. Thus dry during the daylight hours Friday. Another round of thunderstorms expected Friday night into Saturday, with a second shortwave following for Saturday evening/night. It appears that on Sunday, thunderstorms should be confined from the Turtle Mountains south into the James River Valley. Severe thunderstorms possible with each round, but severe weather is more favored Saturday evening/night along and ahead of a well defined warm front draped over most of western and central North Dakota. SPC maintains a large slight risk area. Continued southwest flow through the middle of next week with signs of another building ridge across central ND which may gradually decrease chances for precipitation later in the week. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 803 PM CDT Thu Jun 9 2016 Showers and thunderstorms will move across western and central ND through about 09 UTC. Local MVFR and IFR conditions and gusty winds are expected with thunderstorms, and some could be severe with large hail and damaging winds, especially in western and north central ND. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...CJS SHORT TERM...KS LONG TERM...KS AVIATION...CJS
Hazardous weather outlook, Jun 9, 6:16 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 616 PM CDT THU JUN 9 2016 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-102330- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 616 PM CDT THU JUN 9 2016 /516 PM MDT THU JUN 9 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT THUNDERSTORMS WILL SPREAD ACROSS WESTERN AND NORTH CENTRAL NORTH DAKOTA THROUGH THE EVENING. SOME STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. A TORNADO IS ALSO POSSIBLE. THUNDERSTORMS ARE EXPECTED TO PROGRESS EAST THROUGH THE NIGHT ACROSS CENTRAL NORTH DAKOTA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS FRIDAY NIGHT FOR ALL BUT THE FAR SOUTH...AND FROM THE TURTLE MOUNTAINS SOUTH INTO THE JAMES RIVER VALLEY. SATURDAY AND SUNDAY...THERE IS A CHANCE OF THUNDERSTORMS. SOME STORMS COULD BE SEVERE. CHANCES FOR THUNDERSTORMS CONTINUE OVER VARIOUS PARTS OF THE AREA FROM MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT 1-800-247-0212...OR POST IT ON OUR FACEBOOK AND TWITTER PAGES. KS/CJS
In the hours before
Local storm report, Jun 9, 5:52 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
552 PM CDT THU JUN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 15 W SHERWOOD 48.96N 101.96W
06/09/2016 M0.88 INCH RENVILLE ND STORM CHASER
45 MPH WIND GUSTS
&&
CORRECTED COUNTY/STATE...LOCATION
MMATHEWSSpecial weather statement, Jun 9, 6:43 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
543 PM MDT THU JUN 9 2016
NDZ033-040-041-100015-
STARK-HETTINGER-SLOPE-
543 PM MDT THU JUN 9 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HETTINGER...
NORTHEASTERN SLOPE AND CENTRAL STARK COUNTIES UNTIL 615 PM MDT...
AT 543 PM MDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
NEW ENGLAND...OR 14 MILES SOUTH OF DICKINSON...MOVING NORTHEAST AT
35 MPH.
WIND GUSTS TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RICHARDTON...GLADSTONE...TAYLOR...SCHEFIELD...
DICKINSON REGIONAL AIRPORT AND LEFOR.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4666 10316 4701 10243 4701 10224 4681 10210
4651 10298
TIME...MOT...LOC 2343Z 238DEG 29KT 4668 10287
SIMOSKOSpecial weather statement, Jun 9, 7:22 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
622 PM MDT THU JUN 9 2016
NDZ043-044-100100-
ADAMS-BOWMAN-
622 PM MDT THU JUN 9 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN BOWMAN
AND ADAMS COUNTIES UNTIL 700 PM MDT...
AT 621 PM MDT...STRONG THUNDERSTORMS WERE CLUSTERED 7 MILES SOUTH OF
REEDER...OR 13 MILES WEST OF HETTINGER...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
HETTINGER...REEDER AND BUCYRUS.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4595 10306 4600 10314 4629 10273 4628 10250
4621 10250 4621 10212 4616 10204 4594 10276
TIME...MOT...LOC 0021Z 235DEG 29KT 4600 10292
SIMOSKOLocal storm report, Jun 9, 7:35 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
735 PM CDT THU JUN 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0716 PM HAIL 13 S DICKINSON 46.69N 102.79W
06/09/2016 E1.00 INCH STARK ND PUBLIC
&&
MMATHEWSSpecial weather statement, Jun 9, 7:48 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 748 PM CDT THU JUN 9 2016 NDZ001-009-100130- DIVIDE-WILLIAMS- 748 PM CDT THU JUN 9 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WILLIAMS AND SOUTHWESTERN DIVIDE COUNTIES UNTIL 830 PM CDT... AT 748 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST OF BONETRAIL...OR 28 MILES NORTHWEST OF WILLISTON...MOVING NORTHEAST AT 30 MPH. WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GRENORA...BONETRAIL...BLACKTAIL LAKE...HANKS...ZAHL AND APPAM. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4860 10405 4881 10372 4840 10339 4829 10405 TIME...MOT...LOC 0048Z 246DEG 25KT 4843 10408 MATHEWS
Special weather statement, Jun 9, 7:52 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 752 PM CDT THU JUN 9 2016 NDZ004-005-100130- ROLETTE-BOTTINEAU- 752 PM CDT THU JUN 9 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ROLETTE AND NORTHEASTERN BOTTINEAU COUNTIES UNTIL 830 PM CDT... AT 752 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST OF LAKE METIGOSHE STATE PARK...OR 20 MILES NORTHEAST OF BOTTINEAU...MOVING SOUTHEAST AT 30 MPH. WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DUNSEITH...LAKE METIGOSHE STATE PARK...INTERNATIONAL PEACE GARDEN AND SHELL VALLEY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4877 9990 4897 10053 4900 10049 4900 9967 TIME...MOT...LOC 0052Z 307DEG 28KT 4909 10025 MATHEWS
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:22 PM CDT | Special Weather Statement | BIS | Adams | 38 min |
| Jun 9, 7:32 PM CDT | Severe Thunderstorm Warning | BIS | Adams | 58 min |
| Jun 9, 7:48 PM CDT | Special Weather Statement | BIS | Williams | 42 min |
| Jun 9, 7:52 PM CDT | Special Weather Statement | BIS | Rolette | 38 min |
| Jun 9, 8:13 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Rolette | 47 min |
| Jun 9, 8:40 PM CDT | Tornado Warning | BIS | Williams | 35 min |
| Jun 9, 8:47 PM CDT | Special Weather Statement | BIS | Hettinger | 43 min |
| Jun 9, 8:56 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 64 min |
| Jun 9, 9:07 PM CDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Ward, Williams | 53 min |
| Jun 9, 9:08 PM CDT | Severe Thunderstorm Warning | BIS | Hettinger, Stark | 31 min |
| Jun 9, 9:23 PM CDT | Tornado Warning | BIS | Mountrail | 22 min |
| Jun 9, 9:42 PM CDT | Special Weather Statement | BIS | Stark | 48 min |
| Jun 9, 9:49 PM CDT | Severe Thunderstorm Warning | BIS | Slope | 56 min |
| Jun 9, 9:56 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 51 min |
| Jun 9, 9:57 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Renville, Ward | 48 min |
| Jun 9, 10:07 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville, Ward | 53 min |
| Jun 9, 10:22 PM CDT | Special Weather Statement | BIS | Stark | 38 min |
| Jun 9, 10:30 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie, Mercer | 46 min |
| Jun 9, 10:33 PM CDT | Severe Thunderstorm Warning | BIS | Mountrail, Renville, Ward | 57 min |
| Jun 9, 10:49 PM CDT | Special Weather Statement | BIS | Billings, Golden Valley | 56 min |
| Jun 9, 10:56 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 49 min |
| Jun 9, 10:58 PM CDT | Special Weather Statement | BIS | Grant, Morton, Oliver, Sioux | 47 min |
| Jun 9, 11:19 PM CDT | Special Weather Statement | BIS | Dunn, McLean, Mercer | 56 min |
| Jun 9, 11:40 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 65 min |
| Jun 9, 11:48 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Mercer, Sheridan, Ward | 57 min |
| Jun 9, 11:56 PM CDT | Special Weather Statement | BIS | Dunn | 49 min |
| Jun 10, 12:40 AM CDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce, Sheridan, Wells | 65 min |
| Jun 10, 12:45 AM CDT | Special Weather Statement | BIS | Burleigh, Kidder | 45 min |
| Jun 10, 1:42 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 63 min |
| Jun 10, 1:46 AM CDT | Special Weather Statement | BIS | Emmons | 44 min |
| Jun 10, 2:18 AM CDT | Special Weather Statement | BIS | Logan, McIntosh, Stutsman | 57 min |
| Jun 10, 3:12 AM CDT | Special Weather Statement | BIS | Dickey, LaMoure, McIntosh | 63 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.